Alert archive / California / Wind Advisories in 2010

Wind Advisory 20, NWS San Diego, CA

April 27, 2010Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Apr 27, 2010, 3:06 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Apr 27, 2010, 4:00 PM PDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2010, 3:06 AM PDT (10:06 UTC)
In effect from
Apr 27, 2010, 4:00 PM PDT
Expired
Apr 28, 2010, 3:08 AM PDT
In force
11 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

920 
WWUS76 KSGX 271006
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
306 AM PDT TUE APR 27 2010

...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS LATE THIS
AFTERNOON THROUGH WEDNESDAY EVENING...

.AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL BRING STRONG WINDS
ALOFT AND STRONG ONSHORE FLOW. THIS WILL CAUSE STRONG GUSTY WINDS
IN THE MOUNTAINS AND DESERTS LATE THIS AFTERNOON THROUGH
WEDNESDAY EVENING. 

CAZ055-060-272100-
/O.UPG.KSGX.HW.A.0003.100428T0600Z-100429T0600Z/
/O.NEW.KSGX.WI.Y.0020.100427T2300Z-100428T1900Z/
/O.NEW.KSGX.HW.W.0004.100428T1900Z-100429T0700Z/
SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
306 AM PDT TUE APR 27 2010

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON PDT
WEDNESDAY...
...HIGH WIND WARNING IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT
PDT WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT PDT
WEDNESDAY NIGHT. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND
ADVISORY IS IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON PDT
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: WINDS WILL REACH ADVISORY STRENGTH LATE THIS AFTERNOON
  AND STRENGTHEN TO WARNING STRENGTH WEDNESDAY AFTERNOON AND EVENING.

* WINDS: AREAS OF SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS
  TO 50 MPH LATE THIS AFTERNOON THROUGH WEDNESDAY MORNING...THEN
  25 TO 35 MPH WITH GUSTS TO 60 MPH WEDNESDAY AFTERNOON AND EVENING.

* VISIBILITY: IN THE DESERTS...LOCALLY LESS THAN ONE QUARTER MILE
  AT TIMES IN BLOWING DUST AND SAND.

* IMPACTS: DIFFICULTY DRIVING HIGH PROFILE VEHICLES. POSSIBLE
  BROKEN TREE LIMBS...DOWNED TREES AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES. IN THE DESERTS...AREAS OF BLOWING DUST AND SAND
COULD REDUCE VISIBILITY TO NEAR ZERO.

&&

$$

CAZ056-058-061-062-272100-
/O.UPG.KSGX.HW.A.0003.100428T1800Z-100429T0600Z/
/O.NEW.KSGX.WI.Y.0020.100428T1900Z-100429T0700Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
306 AM PDT TUE APR 27 2010

...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT PDT
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT PDT
WEDNESDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: STRONGEST WEDNESDAY AFTERNOON AND EVENING.

* WINDS: AREAS OF WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS
  TO 55 MPH.

* VISIBILITY: IN THE DESERTS...LOCALLY LESS THAN ONE QUARTER MILE
  AT TIMES IN BLOWING DUST AND SAND.

* IMPACTS: DIFFICULTY DRIVING HIGH PROFILE VEHICLES. POSSIBLE
  BROKEN TREE LIMBS...DOWNED TREES AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES. IN THE DESERTS...AREAS OF BLOWING DUST AND SAND
COULD REDUCE VISIBILITY TO NEAR ZERO.

&&

$$

MAX DAILY WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/KML/WIND.PHP?WFO=SGX

MARTIN
3 follow-up statements
686 
WWUS76 KSGX 272034
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
134 PM PDT TUE APR 27 2010

...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS LATE THIS
AFTERNOON THROUGH WEDNESDAY EVENING...

.AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL BRING STRONG WINDS
ALOFT AND STRONG ONSHORE FLOW. THIS WILL CAUSE STRONG GUSTY WINDS
IN THE MOUNTAINS AND DESERTS LATE THIS AFTERNOON THROUGH WEDNESDAY
EVENING. 

CAZ055-060-280445-
/O.CON.KSGX.HW.W.0004.100428T1900Z-100429T0700Z/
/O.CON.KSGX.WI.Y.0020.100427T2300Z-100428T1900Z/
SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
134 PM PDT TUE APR 27 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT WEDNESDAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO
MIDNIGHT PDT WEDNESDAY NIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO
MIDNIGHT PDT WEDNESDAY NIGHT. A WIND ADVISORY REMAINS IN EFFECT
UNTIL NOON PDT WEDNESDAY. 

* TIMING: WINDS WILL REACH ADVISORY STRENGTH LATE THIS AFTERNOON
  AND STRENGTHEN TO WARNING STRENGTH WEDNESDAY AFTERNOON AND
  EVENING.

* WINDS: AREAS OF SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS
  TO 50 MPH LATE THIS AFTERNOON THROUGH WEDNESDAY MORNING...THEN
  25 TO 35 MPH WITH GUSTS TO 60 MPH WEDNESDAY AFTERNOON AND
  EVENING.

* VISIBILITY: IN THE DESERTS...LOCALLY LESS THAN ONE QUARTER MILE
  AT TIMES IN BLOWING DUST AND SAND.

* IMPACTS: DIFFICULTY DRIVING HIGH PROFILE VEHICLES. POSSIBLE
  BROKEN TREE LIMBS...DOWNED TREES AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES. IN THE DESERTS...AREAS OF BLOWING DUST AND
SAND COULD REDUCE VISIBILITY TO NEAR ZERO.

&&

$$

CAZ056-058-061-062-280445-
/O.CON.KSGX.WI.Y.0020.100428T1900Z-100429T0700Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
134 PM PDT TUE APR 27 2010

...WIND ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO
MIDNIGHT PDT WEDNESDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT
PDT WEDNESDAY NIGHT. 

* TIMING: STRONGEST WEDNESDAY AFTERNOON AND EVENING.

* WINDS: AREAS OF WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS
  TO 55 MPH.

* VISIBILITY: IN THE DESERTS...LOCALLY LESS THAN ONE QUARTER MILE
  AT TIMES IN BLOWING DUST AND SAND.

* IMPACTS: DIFFICULTY DRIVING HIGH PROFILE VEHICLES. POSSIBLE
  BROKEN TREE LIMBS...DOWNED TREES AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES. IN THE DESERTS...AREAS OF BLOWING DUST AND
SAND COULD REDUCE VISIBILITY TO NEAR ZERO.

&&

$$

SGX
906 
WWUS76 KSGX 280438
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
938 PM PDT TUE APR 27 2010

...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS THROUGH
WEDNESDAY NIGHT...

.AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL BRING STRONG GUSTY
WINDS IN THE MOUNTAINS AND DESERTS THROUGH WEDNESDAY NIGHT.

CAZ055-060-281400-
/O.CON.KSGX.HW.W.0004.100428T1900Z-100429T0700Z/
/O.CON.KSGX.WI.Y.0020.000000T0000Z-100428T1900Z/
SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
938 PM PDT TUE APR 27 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT WEDNESDAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO
MIDNIGHT PDT WEDNESDAY NIGHT...

A WIND ADVISORY IS IN EFFECT UNTIL NOON WEDNESDAY...AT WHICH TIME
IT WILL BE REPLACED BY A HIGH WIND WARNING. WINDS ARE FORECAST TO
INCREASE TO 25 TO 35 MPH WITH GUSTS TO 60 MPH WEDNESDAY AFTERNOON. 

* TIMING: ADVISORY STRENGTH WINDS TONIGHT THROUGH WEDNESDAY
  MORNING WILL INCREASE TO WARNING STRENGTH WEDNESDAY AFTERNOON. 

* WINDS: AREAS OF SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS
  TO 50 MPH THROUGH WEDNESDAY MORNING...THEN 25 TO 35 MPH WITH
  GUSTS TO 60 MPH WEDNESDAY AFTERNOON AND EVENING.

* VISIBILITY: IN THE DESERTS...LOCALLY LESS THAN ONE QUARTER MILE
  AT TIMES IN BLOWING DUST AND SAND WEDNESDAY.

* IMPACTS: DIFFICULTY DRIVING HIGH PROFILE VEHICLES. POSSIBLE
  BROKEN TREE LIMBS...DOWNED TREES AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES. IN THE DESERTS...AREAS OF BLOWING DUST AND
SAND COULD REDUCE VISIBILITY TO NEAR ZERO.

&&

$$

CAZ056-058-061-062-281400-
/O.CON.KSGX.WI.Y.0020.100428T1900Z-100429T0700Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
938 PM PDT TUE APR 27 2010

...WIND ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO
MIDNIGHT PDT WEDNESDAY NIGHT...

A WIND ADVISORY WILL BE IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT
PDT WEDNESDAY NIGHT.

* WINDS: NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH.

* VISIBILITY: IN THE DESERTS...LOCALLY LESS THAN ONE QUARTER MILE
  AT TIMES IN BLOWING DUST AND SAND.

* IMPACTS: DIFFICULTY DRIVING HIGH PROFILE VEHICLES. POSSIBLE
  BROKEN TREE LIMBS...DOWNED TREES AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES. IN THE DESERTS...AREAS OF BLOWING DUST AND
SAND COULD REDUCE VISIBILITY TO NEAR ZERO.

&&

$$

MOEDE
934 
WWUS76 KSGX 281008
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
308 AM PDT WED APR 28 2010

...STRONG GUSTY WINDS THROUGH THURSDAY...

.A LARGE TROUGH OF LOW PRESSURE OVER THE CENTRAL AND WESTERN
STATES WILL BRING STRONG ONSHORE WINDS AT TIMES THROUGH THURSDAY.

CAZ055-060-282100-
/O.CAN.KSGX.WI.Y.0020.000000T0000Z-100428T1900Z/
/O.NEW.KSGX.WI.Y.0021.100429T1300Z-100430T0300Z/
/O.EXT.KSGX.HW.W.0004.100428T1700Z-100429T1300Z/
SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
308 AM PDT WED APR 28 2010

...HIGH WIND WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO
6 AM PDT THURSDAY...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM PDT THURSDAY...
...WIND ADVISORY IS CANCELLED FOR THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM PDT THURSDAY. THE
WIND ADVISORY HAS BEEN CANCELLED. THE HIGH WIND WARNING IS NOW IN
EFFECT FROM 10 AM THIS MORNING TO 6 AM PDT THURSDAY. 

* TIMING: WINDS WILL STRENGTHEN THROUGH THIS AFTERNOON AND BE
  STRONGEST TONIGHT.

* WINDS: AREAS OF SOUTHWEST TO WEST WINDS INCREASING TO 20 TO
  30 MPH WITH GUSTS TO 55 MPH DURING THE AFTERNOON. BECOMING 25 TO
  35 MPH WITH GUSTS TO 65 MPH TONIGHT...THEN 20 TO 30 MPH WITH
  GUSTS TO 50 MPH THURSDAY THROUGH THURSDAY EVENING.

* VISIBILITY: IN THE DESERTS...LOCALLY LESS THAN ONE QUARTER MILE
  AT TIMES IN BLOWING DUST AND SAND.

* IMPACTS: DIFFICULTY DRIVING HIGH PROFILE VEHICLES. POSSIBLE
  BROKEN TREE LIMBS AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES. IN THE DESERTS...AREAS OF BLOWING DUST AND
SAND COULD REDUCE VISIBILITY TO NEAR ZERO.

&&

$$

CAZ056-058-061-062-282100-
/O.UPG.KSGX.WI.Y.0020.100428T1900Z-100429T0700Z/
/O.NEW.KSGX.WI.Y.0021.100429T1300Z-100430T0300Z/
/O.EXB.KSGX.HW.W.0004.100428T1700Z-100429T1300Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
308 AM PDT WED APR 28 2010

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 AM
PDT THURSDAY...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM PDT
THURSDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND
ADVISORY IS IN EFFECT FROM 6 AM TO 8 PM PDT THURSDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 


* WINDS: AREAS OF WEST TO NORTHWEST WINDS 15 TO 25 WITH GUSTS TO
  45 MPH...BECOMING 20 TO 30 MPH WITH GUSTS TO 55 MPH IN THE
  AFTERNOON...AND GUSTS TO 60 MPH TONIGHT. FOR THURSDAY THROUGH
  THURSDAY EVENING...20 TO 30 MPH WITH GUSTS TO 55 MPH.

* VISIBILITY: IN THE DESERTS...LOCALLY LESS THAN ONE QUARTER MILE AT
  TIMES IN BLOWING DUST AND SAND.

* IMPACTS: DIFFICULTY DRIVING HIGH PROFILE VEHICLES. POSSIBLE
  BROKEN TREE LIMBS AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES. IN THE DESERTS...AREAS OF BLOWING DUST AND
SAND COULD REDUCE VISIBILITY TO NEAR ZERO.

&&

$$

CAZ042-043-050-282100-
/O.NEW.KSGX.WI.Y.0021.100429T1500Z-100430T0300Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN DIEGO COUNTY VALLEYS-
308 AM PDT WED APR 28 2010

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM PDT THURSDAY. 

* TIMING: WINDS WILL BE STRONGEST DURING THE AFTERNOON AND EARLY EVENING.

* WINDS: AREAS OF WEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* IMPACTS: DIFFICULTY DRIVING HIGH PROFILE VEHICLES. POSSIBLE
  BROKEN TREE LIMBS AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

&&

$$

MAX DAILY WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/KML/WIND.PHP?WFO=SGX

MARTIN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Apr 26, 9:30 PM PDT, 5 hours 36 minutes earlier.

Area forecast discussion, Apr 26, 9:30 PM PDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PDT MON APR 26 2010

.SYNOPSIS...A DEEPER MARINE LAYER WILL RESULT IN MORE EXTENSIVE LOW
CLOUDS AND FOG WEST OF THE MOUNTAINS TONIGHT AND TUESDAY MORNING.
COOLER INLAND WITH VARIABLE HIGH CLOUDINESS TUESDAY UNDER WEAKENING
HIGH PRESSURE. LOW PRESSURE APPROACHING FROM THE NORTHWEST WILL
BRING MORE CLOUDS...COOLING...STRONG GUSTY ONSHORE WINDS...AND
SHOWERS TUESDAY NIGHT AND WEDNESDAY. DRY NORTHWEST FLOW THURSDAY.
ANOTHER TROUGH COULD BRING LIGHT SHOWERS FRIDAY AND GUSTY WINDS.
WARMER SATURDAY INTO EARLY NEXT WEEK.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

.SHORT TERM (TONIGHT-THURSDAY)...STRATUS IN THE COASTAL WATERS WAS
PUSHING LOCALLY ONSHORE THIS EVENING. MOSTLY CLEAR ELSEWHERE.
AIRCRAFT SOUNDINGS SHOWED AN INVERSION BASED NEAR 1200 FT WITH WLY
WINDS ALOFT. INCREASING ONSHORE GRADIENTS WITH ABOUT 7 MB SAN-IPL.

UPPER LEVEL HIGH PRESSURE DEPARTING TO THE E AND A TROUGH
APPROACHING FROM THE NW WILL SPIN UP A COASTAL EDDY TONIGHT. THIS
WILL DEEPEN THE MARINE LAYER WITH LOW CLOUDS AND FOG GETTING INTO
MOST INLAND VALLEYS AREAS LATE TONIGHT. FOG COULD BE LOCALLY DENSE
NEAR THE INLAND EXTENT OF THE STRATUS. THE LOW CLOUDS WILL BE SLOW
TO CLEAR TUESDAY AND THERE WILL BE INCREASING HIGH CLOUDINESS FOR A
PARTLY CLOUDY AFTERNOON. MOISTURE WILL BE LIMITED WITH THIS TROUGH
BUT BY TUESDAY NIGHT AND WEDNESDAY THERE WILL LIKELY BE ENOUGH LIFT
TO PRODUCE SHOWERS...MAINLY OVER AND W OF THE MOUNTAINS. RAINFALL
TOTALS WILL MOSTLY BE LESS THAN A QUARTER OF AN INCH WITH THE SNOW
LEVEL GETTING DOWN TO ABOUT 6500 FT WEDNESDAY. WINDS ALOFT AND
ONSHORE FLOW WILL CAUSE STRONG GUSTY ONSHORE WINDS TUESDAY EVENING
THROUGH WEDNESDAY NIGHT. THE STRONGEST WINDS WILL BE IN THE
MOUNTAINS...DESERTS AND COASTAL WATERS. COOL...DRIER BREEZY NW FLOW
THURSDAY. MUCH COOLER INLAND WEDNESDAY COMPARED TO TUESDAY WITH MAX
TEMPS 10 TO 20 DEGREES LOWER. MINOR LOCAL WARMING THURSDAY.

&&

.LONG TERM (FRIDAY-MONDAY)...A VORT MAX WILL DROP DOWN THE W SIDE OF
THE MAIN TROUGH FRIDAY FOR A SMALL CHANCE OF LIGHT SHOWERS. LITTLE
TEMP CHANGE FRIDAY. WINDS WILL ALSO PICK UP AGAIN FRIDAY AFTERNOON
AND EVENING BEFORE TURNING OFFSHORE SATURDAY. GENERALLY DECREASING
CLOUDINESS AND WARMING SATURDAY THROUGH MONDAY WITH INTERMITTENT
WEAK OFFSHORE FLOW AND INCREASING HEIGHTS.

&&

.AVIATION...
270300Z...MARINE LAYER DEPTH REMAINS NEAR 1200 FEET THIS EVENING
WITH ONLY MINOR DEEPENING THROUGH TUESDAY MORNING. STRATUS WILL
SPREAD INTO THE WESTERN VALLEYS BY DAYBREAK. FOG WITH VIS < 1 MILE
WILL DEVELOP IN THE KCNO AREA AFTER MIDNIGHT AND THEN SPREAD INTO
THE KONT AREA BEFORE SUNRISE.

THE CLOUD/FOG WILL BURN OFF ON TUESDAY FROM 16Z AND 18Z IN THE
INLAND AREAS (KONT). COASTAL CLEARING WILL BE BETWEEN 18Z AND 21Z
BUT IT UNCERTAIN WHETHER THE CLEARING WILL REACH KSAN LIKE IT DID
TODAY. BOTH KSAN AND KCRQ WILL LIKELY KEEP CEILINGS THROUGH TUE
AFTERNOON.

ABOVE THE MARINE LAYER...A MOSTLY CLEAR SKY WITH UNRESTRICTED
VISIBILITIES WILL CONTINUE THROUGH TUESDAY.

.MARINE...
270300Z...POTENTIALLY HAZARDOUS SEAS WEDNESDAY AFTERNOON THROUGH
THURSDAY FROM A COMBO OF STRONG WINDS...A BUILDING LONG PERIOD
NORTHWEST SWELL...AND A CHOPPY SHORT PERIOD WIND SWELL. SMALL CRAFT
ADVISORIES WILL LIKELY BE NEEDED THEN.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WATCH FOR THE SAN BERNARDINO COUNTY MOUNTAINS AND
DESERTS TUESDAY EVENING THROUGH WEDNESDAY EVENING AND FOR THE
RIVERSIDES AND SAN DIEGO COUNTY MOUNTAINS AND DESERTS WEDNESDAY
MORNING THROUGH WEDNESDAY EVENING. SEE LAXNPWSGX.

&&

PUBLIC...ATKIN
AVIATION/MARINE...MOEDE
Hazardous weather outlook, Apr 26, 4:00 PM PDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PDT MON APR 26 2010

CAZ042-043-048-050-055-056-057-058-060-061-062-PZZ750-PZZ775-271200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 PM PDT MON APR 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...REMAINDER OF TODAY AND TONIGHT

THE MARINE LAYER WILL CAUSE PATCHES OF DENSE FOG IN THE COASTAL
AREAS...SPREADING INTO THE INLAND VALLEYS LATE TONIGHT. LOCAL
VISIBILITY WILL BE LESS THAN A QUARTER OF A MILE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE MARINE LAYER WILL CAUSE PATCHES OF DENSE FOG IN THE COASTAL
AREAS AND INLAND VALLEYS TUESDAY MORNING. LOCAL VISIBILITY WILL BE
LESS THAN A QUARTER OF A MILE.

A LARGE LOW PRESSURE SYSTEM WILL BRING UNSETTLED WEATHER LATE
TUESDAY INTO SATURDAY WITH PERIODS OF STRONG GUSTY WINDS...MAINLY IN
THE MOUNTAINS...DESERTS AND COASTAL WATERS. THERE WILL ALSO BE DENSE
FOG AND SNOW AT THE HIGHER ELEVATIONS OF THE MOUNTAINS AT TIMES.

PERIODS OF ELEVATED AND DANGEROUS RIP CURRENT RISK AT THE BEACHES.

.SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT
REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

ATKIN

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:46 PM PDTHigh Wind WatchSGXRiverside, San Bernardino, San Diego7 hr
Apr 27, 3:06 AM PDTHigh Wind WarningSGXRiverside, San Bernardino, San Diego48 hr
Apr 27, 8:17 AM PDTSmall Craft AdvisorySGX66 hr

Nearby

Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.